Items where Author is "Antonopoulou, Dimitra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Karali, Georgia and Antonopoulou, Dimitra (2011) Existence of solution for a generalized stochastic Cahn-Hilliard equation on convex domains. Discrete and Continuous Dynamical Systems - Series B, 16 (1). pp. 31-55. ISSN 1531-3492

Antonopoulou, Dimitra and Karali, Georgia (2011) A nonlinear partial differential equation for the volume preserving mean curvature flow. (Submitted)

This list was generated on Sat Sep 23 15:50:32 2017 EEST.